Alert archive / Arkansas / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 13, NWS Memphis, TN

March 7, 20264 counties in Arkansas; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this severe thunderstorm warning at Mar 7, 2026, 8:54 AM CST for 4 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2026, 8:54 AM CST (14:54 UTC)
Expired
Mar 7, 2026, 9:45 AM CST
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, AR, Craighead County, AR, Greene County, AR, Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO

The radar

The Memphis radar (KNQA), 82 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 7:53 AM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.9 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
336 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

299 
WUUS54 KMEG 071454
SVRMEG
ARC021-031-055-093-MOC069-155-071545-
/O.NEW.KMEG.SV.W.0013.260307T1454Z-260307T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
854 AM CST Sat Mar 7 2026

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Greene County in eastern Arkansas...
  Northeastern Craighead County in eastern Arkansas...
  Northwestern Mississippi County in eastern Arkansas...
  Southeastern Clay County in eastern Arkansas...
  Southwestern Pemiscot County in southeastern Missouri...
  Southern Dunklin County in southeastern Missouri...

* Until 945 AM CST.

* At 854 AM CST, a severe thunderstorm was located over Cardwell, or
  9 miles north of Leachville, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Blytheville, Kennett, Gosnell, Steele, Leachville, Senath,
  Cardwell, Hornersville, Arbyrd, Cooter, Deering, Holland, Calumet,
  Buckeye, Mounds, Arkmo, Leonard, Noland, Bertig, and Stark City.

This includes the following highways...
 Interstate 55 in Arkansas between mile markers 62 and 72.
 Interstate 55 in Missouri between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3617 8968 3585 8984 3595 9042 3627 9025
TIME...MOT...LOC 1454Z 282DEG 34KT 3605 9029 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CMA
2 follow-up statements
972 
WWUS54 KMEG 071512
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
912 AM CST Sat Mar 7 2026

ARC021-031-055-071522-
/O.CAN.KMEG.SV.W.0013.000000T0000Z-260307T1545Z/
Greene AR-Craighead AR-Clay AR-
912 AM CST Sat Mar 7 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE...
NORTHEASTERN CRAIGHEAD AND SOUTHEASTERN CLAY COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 PM CST for
eastern Arkansas...and southeastern Missouri.

&&

LAT...LON 3617 8968 3585 8984 3593 9029 3599 9029
      3624 9010
TIME...MOT...LOC 1512Z 282DEG 34KT 3601 9008 

$$

ARC093-MOC069-155-071545-
/O.CON.KMEG.SV.W.0013.000000T0000Z-260307T1545Z/
Mississippi AR-Pemiscot MO-Dunklin MO-
912 AM CST Sat Mar 7 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR NORTHWESTERN MISSISSIPPI...SOUTHWESTERN PEMISCOT AND SOUTHEASTERN
DUNKLIN COUNTIES...

At 912 AM CST, a severe thunderstorm was located over Hornersville,
or near Gosnell, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Blytheville, Kennett, Gosnell, Steele, Leachville, Senath,
Hornersville, Arbyrd, Cooter, Deering, Holland, Calumet, Buckeye,
Arkmo, Noland, Stark City, Happy Corners, Burton, Woodland Corner,
and Pawheen.

This includes the following highways...
 Interstate 55 in Arkansas between mile markers 62 and 72.
 Interstate 55 in Missouri between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3617 8968 3585 8984 3593 9029 3599 9029
      3624 9010
TIME...MOT...LOC 1512Z 282DEG 34KT 3601 9008 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CMA
558 
WWUS54 KMEG 071541
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
941 AM CST Sat Mar 7 2026

ARC093-MOC069-155-071550-
/O.EXP.KMEG.SV.W.0013.000000T0000Z-260307T1545Z/
Mississippi AR-Pemiscot MO-Dunklin MO-
941 AM CST Sat Mar 7 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN PEMISCOT AND SOUTHEASTERN DUNKLIN COUNTIES WILL EXPIRE
AT 945 AM CST...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will 
be allowed to expire. However, gusty winds are still possible with 
this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 PM CST for
eastern Arkansas...and southeastern Missouri.

&&

LAT...LON 3617 8968 3585 8984 3593 9029 3599 9029
      3624 9010
TIME...MOT...LOC 1540Z 282DEG 34KT 3596 8977 

$$

CMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 5:57 AM CST, 2 hours 57 minutes earlier. Its key messages:

  • Issued at 556 AM CST Sat Mar 7 2026
  • Widespread showers and thunderstorms will develop early Saturday, focused near a slow-moving cold front. A Marginal to Slight risk for severe storms is in place with damaging winds and heavy rainfall the primary concerns.
  • Daily shower and thunderstorm chances are expected into next week. Rainfall totals will range from 3 to 5 inches.
Area forecast discussion, Mar 7, 5:57 AM CST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
557 AM CST Sat Mar 7 2026

...New MESOSCALE UPDATE...

.KEY MESSAGES...
Issued at 556 AM CST Sat Mar 7 2026

- Widespread showers and thunderstorms will develop early
  Saturday, focused near a slow-moving cold front. A Marginal to
  Slight risk for severe storms is in place with damaging winds
  and heavy rainfall the primary concerns.

- Daily shower and thunderstorm chances are expected into next
  week. Rainfall totals will range from 3 to 5 inches.

&&

.MESOSCALE UPDATE FOR SEVERE WEATHER...
Issued at 556 AM CST Sat Mar 7 2026

A cold front stretches from western Missouri into northwest
Arkansas this morning. Disorganized multicellular convection has
been the rule so far across most of Arkansas. Somewhat better
organization has been noted further to the north across southern
Missouri where the overall deep layer shear is stronger. Adequate
instability is in place across the Mid-South with MLCAPE values
around 1000 J/kg. These values will likely climb with surface
heating today, especially across north MS where values should
climb over 1500 J/kg.  Expect storms to strengthen over the next
several hours as the mid-level trough slowly encroaches and shear
increases across the Mid-South. This should lead to better storm
organization with line and bowing segments eventually merging
into a QLCS.  With increasing instability the damaging wind
threat will increase later this morning into the afternoon hours.
There is decent low level veering, especially this morning along
and west of the MS River, so there is a threat for a quick spin
up tornado. As the day progresses this threat should lessen.

&&

.DISCUSSION...
(Tonight through next Friday)
Issued at 1041 PM CST Fri Mar 6 2026

The latest NQA radar sweep indicates an uptick in thunderstorms
moving northwest Mississippi from the ArkLaTex region with lift
from warm air advection, a weak shortwave, and a low-level jet.
As we move into the overnight hours, mid-level and low-level
clouds will begin to increase, preceding a slow-moving cold
front.

Widespread showers and thunderstorms, currently oriented just
west of Arkansas, will begin pushing into the Mid-South around
sunrise, aided by this cold front. Looking at severe parameters
ahead of this line of storms, forecast SBCAPE values will be on
the order of 700-1200 J/kg, effective bulk wind shear values of
around 30 kts, and mid-level lapse rates around 6-6.5 C/km.
Though the parameter space is not optimal for a slam dunk severe
weather day, instability will be efficient enough for isolated to
scattered severe thunderstorms with a primary threat of damaging
winds.  Brief spin-up tornadoes along the main line of storms
will be a secondary threat tomorrow as 0-1km SRH values are
forecast to be upwards of 200 m2/s2 and MLCAPE values >500 J/kg.
CAMs over the last 18 hours or so have trended slower than
initially anticipated, therefore, the environment will likely
have more time to destabilize as we move into mid-morning/early
afternoon. Severe weather will be a threat all day as the severe
parameter space increases with daytime heating as this line of
storms moves southwest.

Flooding will also be a concern as PWATs surge to around 1.7",
nearing the climatological maximum for this time of the year.
Latest CAMs are in good agreement that training storms will move
mainly over the Mississippi Delta region and extend into
northwest Mississippi. Forecast QPF amounts in the aforementioned
area are upward of 3". Nuisance flooding and urban and small
streams will likely be the biggest concern, warranting potential
Flood Advisories, especially in the afternoon into early evening
hours. The cold front will push past our area by early Sunday
drying us out and leaving temperatures in the mid 60s to lower
70s. A bit of relief after the past several record breaking
temperature days.

Dry conditions will not last long, however, as the aforementioned
front lifts back north and a few shortwaves increase our shower
and thunderstorm chances once again Monday morning. By Tuesday,
our weather pattern will begin to be greatly influenced by a
closed upper-level low over Baja California. Several shortwaves
will eject from this region bringing daily rain chances through
mid-week. As far as severe weather goes Tuesday and Wednesday,
deterministic model guidance suggests a more southern track of
this upper-low leading to severe weather staying just south of
our area. However, ensemble solutions and cluster analysis
suggest a more northern orientation resulting in severe weather
creeping into southern portions of the Mid-South. Something to
keep an eye on. The latter part of the week looks dry and cooler
as a cold front pushes through Thursday.

AEH

&&

.AVIATION...
(12Z TAFS)
Issued at 551 AM CST Sat Mar 7 2026

An approaching cold front will bring an array of aviation impacts
over the next 24-30 hours. KNQA is starting to pick up some
storms that are becoming linearly organized and will propagate
southeastward with the progress of the cold front this afternoon.
During the FROPA, intermittent reductions in CIG/VSBY and strong
gusty winds are all on the table. Expect TSRA impacts to last for
a couple hours with the leading edge of the convection upon its
arrival at each terminal. Behind the main line, CAMs are in good
agreement on a broad rain shield lasting through at least late
evening, tapering off to light drizzle until around midnight.
Winds will gradually shift around the horn from southwest to
north by tomorrow morning after the front passes. Though precip
will clear out overnight, post-frontal low stratus (most likely
IFR) is expected to linger well into the afternoon tomorrow with
very slow improvements back to VFR.

&&

.FIRE WEATHER...
Issued at 1041 PM CST Fri Mar 6 2026

Fire weather concerns will be limited over the next several days
as wetting rain chances increase, aided by a cold front. Minimum
relative humidity values will remain above 50% through at least
early week. Warm temperatures will continue into next week.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...SJM
AVIATION...CAD

In the hours before

Special weather statement, Mar 7, 7:57 AM CST, 57 minutes before
Special Weather Statement
National Weather Service Memphis TN
757 AM CST Sat Mar 7 2026

ARZ009-MOZ113-071430-
Clay AR-Dunklin MO-
757 AM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT CLAY AND NORTHEASTERN DUNKLIN
COUNTIES THROUGH 830 AM CST...

At 757 AM CST, Doppler radar was tracking a strong thunderstorm over
Corning, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Malden, Piggott, Corning, Campbell, Chalk Bluff Natural Area,
Clarkton, Holcomb, Reyno, Knobel, St. Francis, Pollard, Greenway,
McDougal, Success, Datto, Glennonville, Saint Francis, Crockett,
Nimmons, and Tipperary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 PM CST for
eastern Arkansas...and southeastern Missouri.

&&

LAT...LON 3663 8996 3631 8996 3629 9075 3641 9075
      3641 9077 3642 9076 3643 9078 3649 9077
      3650 9078 3650 9022 3654 9021 3655 9019
      3659 9019 3663 9015
TIME...MOT...LOC 1357Z 251DEG 49KT 3645 9058

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CMA
Special weather statement, Mar 7, 8:14 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Memphis TN
814 AM CST Sat Mar 7 2026

ARZ018-026-MOZ113-071445-
Greene AR-Craighead AR-Dunklin MO-
814 AM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT GREENE...CRAIGHEAD AND
SOUTHWESTERN DUNKLIN COUNTIES THROUGH 845 AM CST...

At 813 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near College City to near Swifton. Movement was
east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jonesboro, Paragould, Bono, Lake City, Bay, Brookland, Monette,
Caraway, Marmaduke, Crowleys Ridge State Park, Lake Frierson State
Park, Oak Grove Heights, Cardwell, Arbyrd, Lafe, Cash, O'Kean, Egypt,
Evening Star, and Beech Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM CST for
eastern Arkansas...and southeastern Missouri.

&&

LAT...LON 3588 9103 3588 9087 3604 9084 3608 9082
      3611 9077 3615 9075 3615 9081 3622 9081
      3620 9024 3600 9025 3599 9029 3573 9029
      3576 9103
TIME...MOT...LOC 1413Z 259DEG 41KT 3611 9090 3580 9109

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CMA
Special weather statement, Mar 7, 8:43 AM CST, 11 minutes before
Special Weather Statement
National Weather Service Memphis TN
843 AM CST Sat Mar 7 2026

ARZ009-018-026-028-MOZ113-071515-
Greene AR-Craighead AR-Mississippi AR-Clay AR-Dunklin MO-
843 AM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT EASTERN GREENE...NORTHEASTERN
CRAIGHEAD...NORTHWESTERN MISSISSIPPI...SOUTHEASTERN CLAY AND SOUTHERN
DUNKLIN COUNTIES THROUGH 915 AM CST...

At 843 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Marmaduke to near Brookland. Movement was east
at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Paragould, Kennett, Leachville, Rector, Senath, Marmaduke, Oak Grove
Heights, Cardwell, Hornersville, Arbyrd, Lafe, Buckeye, Mounds,
Halliday, Arkmo, West Kennett, Leonard, Bethel, Noland, and Bertig.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM CST for
eastern Arkansas...and southeastern Missouri.

&&

LAT...LON 3626 8996 3619 8996 3592 9012 3595 9063
      3628 9047
TIME...MOT...LOC 1443Z 281DEG 32KT 3621 9041 3597 9053

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

CMA
Local storm report, Mar 7, 8:48 AM CST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
848 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Tstm Wnd Gst     2 ENE Jonesboro         35.83N 90.65W
03/07/2026  M60 MPH          Craighead          AR   AWOS

&&

DNM
Local storm report, Mar 7, 8:49 AM CST, 5 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
849 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Tstm Wnd Gst     2 ENE Jonesboro         35.83N 90.65W
03/07/2026  M60 MPH          Craighead          AR   ASOS

            Corrects previous tstm wnd gst report for
            REPORT SOURCE from 2 ENE Jonesboro.

&&

DNM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 7:57 AM CSTSpecial Weather StatementMEGClay33 min
Mar 7, 8:14 AM CSTSpecial Weather StatementMEGCraighead, Greene31 min
Mar 7, 8:37 AM CSTSevere Thunderstorm WarningMEGCraighead, Poinsett38 min
Mar 7, 9:06 AM CSTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett39 min
Mar 7, 9:25 AM CSTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett35 min
Mar 7, 9:54 AM CSTTornado WarningMEGCrittenden, Mississippi51 min
Mar 7, 9:58 AM CSTSevere Thunderstorm WarningMEGCrittenden47 min
Mar 7, 10:40 AM CSTAreal Flood AdvisoryMEGCrittenden3 hr
Mar 7, 11:01 AM CSTAreal Flood AdvisoryMEGMississippi3 hr
Mar 7, 8:43 AM CSTSpecial Weather StatementMEGDunklin32 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2026Severe Thunderstorm Warnings in Missouri, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.